Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 2, 2012, 9:23 PM CDT for Trempealeau County, Wisconsin. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2012, 9:23 PM CDT (02:23 UTC)
- Expired
- May 2, 2012, 10:30 PM CDT
- In force
- 67 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Trempealeau County, WI
The radar
The La Crosse radar (KARX), 81 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:00 PM CDT | HAIL 1 | Strum, WI | HAIL LASTED FOR 10 MINUTES. MOSTLY PEA TO NICKEL SIZE...BUT A FEW LARGER HAIL STONES TO THE SIZE OF QUARTERS ALSO OCCURRED. MANY REPORTS OF HAIL COVERING GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 7:47 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1937 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
994
WUUS53 KARX 030223
SVRARX
WIC121-030330-
/O.NEW.KARX.SV.W.0011.120503T0223Z-120503T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
923 PM CDT WED MAY 2 2012
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1030 PM CDT
* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR THE BORST VALLEY AREA...OR 11
MILES NORTHWEST OF WHITEHALL...MOVING NORTHEAST AT 20 MPH. THIS
STORM CAN PRODUCE QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CHIMNEY ROCK AROUND 930 PM...
ELEVA AROUND 940 PM...
STRUM AROUND 945 PM...
HIGHWAY 53 AND COUNTY E AROUND 1005 PM...
OSSEO AROUND 1010 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4453 9117 4442 9153 4460 9153 4460 9145
4460 9117
TIME...MOT...LOC 0223Z 236DEG 17KT 4446 9149
WIND...HAIL 60MPH 1.00IN
$$
RRS1 follow-up statement
847 WWUS53 KARX 030244 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 944 PM CDT WED MAY 2 2012 WIC121-030330- /O.CON.KARX.SV.W.0011.000000T0000Z-120503T0330Z/ TREMPEALEAU WI- 944 PM CDT WED MAY 2 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN TREMPEALEAU COUNTY UNTIL 1030 PM CDT... AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR CHIMNEY ROCK...OR 12 MILES NORTHWEST OF WHITEHALL...MOVING NORTHEAST AT 15 MPH. THIS STORM CAN PRODUCE QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... STRUM AROUND 955 PM... OSSEO AROUND 1020 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4456 9117 4442 9153 4460 9153 4460 9117 TIME...MOT...LOC 0244Z 226DEG 14KT 4452 9142 WIND...HAIL <50MPH 1.00IN $$ RRS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 6:17 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, May 2, 6:17 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
617 PM CDT WED MAY 2 2012
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
340 PM CDT WED MAY 2 2012
MAIN FORECAST CONCERNS WILL BE SEVERE WEATHER POTENTIAL THIS EVENING
AND OVERNIGHT/CONTINUING SHOWER AND THUNDERSTORM CHANCES THROUGH THE
REST OF THE PERIOD.
RUC/RAP SURFACE ANALYSIS THIS AFTERNOON HAS AN AREA OF LOW PRESSURE
NEAR GREAT BEND KS WITH A WARM FRONT EXTENDING ALONG I-70 ACROSS MO
INTO CENTRAL IL. MEANWHILE...RUC/RAP 1000-500MB THICKNESS ANALYSIS
SHOWS A FRONTAL BOUNDARY EXISTING ACROSS NORTHERN IA INTO SOUTHERN
WI...ALONG I-90. MEANWHILE...UNDER PARTLY TO MOSTLY SUNNY
SKIES...DESTABILIZATION IS TAKING PLACE MAINLY ALONG/SOUTH OF I-90.
CURRENT LAPS INDICATING 1000-2500J/KG 0-1KM MLCAPE ACROSS NORTHWEST
IA INTO SOUTHERN MN WITH 0-3KM BULK SHEAR IN THE 20-25KT RANGE. VIS
SATELLITE SHOWING INCREASING CUMULUS ALONG THE AFOREMENTIONED
FRONTAL BOUNDARY IN THIS DESTABILIZATION ZONE.
02.12Z NCEP MODEL SUITE/02.09Z SREF IN GENERALLY GOOD AGREEMENT
THROUGH THE SHORT TERM WITH HANDLING OF OVERALL SYNOPTIC SETUP.
MODELS SHOW INCREASING 925-850MB MOISTURE TRANSPORT INTO THE AREA
THIS EVENING AHEAD OF THE AREA OF LOW PRESSURE OVER THE CENTRAL
PLAINS. THIS MOISTURE TRANSPORT INTO THE FRONTAL BOUNDARY IS
EXPECTED TO TRIGGER A COMPLEX OF THUNDERSTORMS MAINLY ALONG AND
SOUTH OF I-94. WILL HAVE TO WATCH FOR SEVERE POTENTIAL THIS EVENING
AS THE NAM MAINTAINS 1500-2500J/KG 0-3KM MUCAPE AND BULK SHEAR IN
THE 20-35KT RANGE. IT APPEARS THE MAIN SEVERE THREATS GOING INTO
THIS EVENING WILL BE LARGE HAIL AND DAMAGING WINDS. CONVECTION LOOKS
TO WEAKEN SOME AFTER MIDNIGHT AS THE MOISTURE TRANSPORT AXIS BENDS
THE THE EAST OUT OF THE AREA AND CAPE WANES. ANOTHER CONCERN WILL BE
HEAVY RAIN POTENTIAL ACROSS PORTIONS OF NORTHEAST IA INTO FAR
SOUTHWEST WI AS PRECIPITABLE WATER VALUES INCREASE TO AROUND 1.5 TO
1.7 INCHES. WITH RECENT HEAVIER RAINFALL LAST NIGHT/EARLY THIS
MORNING AND LOW FLASH FLOOD GUIDANCE VALUES...WILL BE HOISTING A
FLASH FLOOD WATCH TONIGHT FOR PORTIONS OF NORTHEAST IA. HAVE ALSO
INCLUDED A HYDROLOGY SECTION BELOW TO DISCUSS HEAVY RAIN CONCERNS.
MODELS INDICATE FRONTAL/OUTFLOW BOUNDARY REMAINING NEARLY STATIONARY
ACROSS THE AREA THROUGH THURSDAY. NAM AND GFS SHOWING 0-3KM MUCAPE
INCREASING INTO THE 2000-3500J/KG RANGE BY THURSDAY AFTERNOON WITH
AMPLE BULK SHEAR. THIS CAPE HOWEVER WILL BE HIGHLY DEPENDENT ON HOW
MUCH CLEARING/HEATING CAN BE REALIZED BEHIND THE COMPLEX THAT ROLLS
THROUGH OVERNIGHT. FAIRLY DOUBTFUL WE WILL BE THAT CLEAN FOR THAT
MUCH DESTABILIZATION. WILL HAVE TO CONTINUE TO WATCH THIS CLOSELY
FOR SEVERE POTENTIAL IF WE DO REALIZE HIGHER CAPE.
SHOWER/THUNDERSTORM CHANCES LOOK TO CONTINUE THROUGH THE REST OF THE
PERIOD AS SOUTHWEST FLOW ALOFT BRINGS SEVERAL MID-LEVEL SHORTWAVE
ACROSS THE AREA ALONG WITH A LINGERING SURFACE FRONTAL BOUNDARY IN
THE VICINITY.
TEMPERATURE-WISE...ABOVE NORMAL TEMPERATURES LOOK TO CONTINUE
THROUGH SATURDAY. WILL HAVE TO WATCH SATURDAY AS THE MODELS DEPICT
MORE OF AN EASTERLY FLOW WITH STRATUS. THIS MAY KEEP TEMPERATURES
DOWN MORE THAN EXPECTED.
.LONG TERM...SUNDAY THROUGH WEDNESDAY
340 PM CDT WED MAY 2 2012
02.12Z GFS AND ECMWF IN GOOD AGREEMENT IN BRINGING A LOW PRESSURE
SYSTEM FROM SOUTHERN CANADA AND THE PLAINS...EASTWARD INTO THE AREA
SUNDAY THROUGH SUNDAY NIGHT FOR THE LIKELIHOOD OF SHOWERS AND
THUNDERSTORMS. PATTERN SHIFT THEN OCCURS BEHIND THIS SYSTEM WITH
COOLER CYCLONIC FLOW DOMINATING THROUGH WEDNESDAY. STEEP LAPSE
RATES...ESPECIALLY DURING THE AFTERNOON HOURS UNDER THIS COOLER
CYCLONIC FLOW ALOFT IS EXPECTED TO LEAD TO SCATTERED
SHOWER/THUNDERSTORM ACTIVITY. OTHERWISE...LOOK FOR HIGH TEMPERATURES
THROUGH THE PERIOD IN THE UPPER 50S TO THE MIDDLE 60S.
&&
.AVIATION...TONIGHT AND THURSDAY
617 PM CDT WED MAY 2 2012
A FEW THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS
SOUTHERN MINNESOTA...AND EXPECT ADDITIONAL STORMS TO FIRE UP ALONG
SURFACE BOUNDARY SITUATED ALONG THE I-90 CORRIDOR AND NORTH.
MEANWHILE...LARGE EXPANSE OF VFR TO HIGH-END MVFR CEILNGS ACROSS
CENTRAL AND EASTERN IOWA WAS MOVING NORTH...AND THIS MORE STABLE
AIRMASS INTRODUCES UNCERTAINITY FOR FORECAST. DO EXPECT AT LEAST
SCATTERED STORMS THIS EVENING IN THE VICINITY OF KRST/KLSE.
MVFR CEILNGS CAN BE EXPECTED OVERNIGHT WITH ANY REMAINING
STORMS AROUND THE AREA...EVENTUALLY CLEARING OUT TOWARDS
DAYBREAK AS DRIER AIR WORKS IN. PLAN ON SCATTERED VFR CEILNGS
DURING THE DAY AND AFTERNOON/EVENING STORMS TOWARDS TEH END OF
THE PERIOD...THOUGH TIMING/LOCATION OF ANY STORMS IS UNCERTAIN AT
THIS TIME.
&&
.HYDROLOGY...TONIGHT
340 PM CDT WED MAY 2 2012
RAINFALL FROM LAST NIGHT THROUGH EARLY THIS
MORNING RANGED FROM 0.25 TO 1.50 INCHES. RIVERS SEEMED TO HAVE
HANDLED THIS FAIRLY WELL WITH ONLY SOME WITHIN BANK RISES.
HOWEVER...WITH ANOTHER 1.25-2.00 INCHES POSSIBLE TONIGHT...MAINLY
ALONG/SOUTH OF THE I-94 CORRIDOR...WILL HAVE TO KEEP A CLOSE EYE ON
AREA STREAMS AND RIVERS FOR SOME LOCALIZED FLOODING POTENTIAL.
HYDROLOGIC STATEMENTS HAVE ALREADY BEEN ISSUED FOR SEVERAL RIVERS
FOR THE RISES THAT EITHER HAVE OCCURRED OR ARE EXPECTED TO OCCUR.
PLEASE REFERENCE THE LATEST STATEMENTS /MKERVSARX FGUS83/ FOR THE
MOST CURRENT INFORMATION.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
340 PM CDT WED MAY 2 2012
WI...NONE.
MN...NONE.
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ018-019-029-
030.
&&
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...ZT
HYDROLOGY...WELVAERTHazardous weather outlook, May 2, 8:23 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 823 PM CDT WED MAY 2 2012 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-031200- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 823 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST MINNESOTA AND WILL CONTINUE TO TRACK EAST TONIGHT. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS LOOK TO BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA FRIDAY THROUGH TUESDAY. HOWEVER...IT IS TOO EARLY TO DISCERN IF SEVERE WEATHER COULD OCCUR WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ018-019-029-030-031200- CHICKASAW-CLAYTON-FAYETTE-FLOYD- 823 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT. CONFIDENCE IS DROPPING FOR THE THREAT OF HEAVY RAIN AS MUCH OF THE FOCUS HAS SHIFTED NORTH. A FLASH FLOOD WATCH IS STILL IN EFFECT FOR TONIGHT IN THE EVENT THAT THE STORMS SHIFT SOUTH. LARGE HAIL AND DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS LOOK TO BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA FRIDAY THROUGH TUESDAY. HOWEVER...IT IS TOO EARLY TO DISCERN IF SEVERE WEATHER COULD OCCUR WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-WIZ054-055-061-031200- ALLAMAKEE-CRAWFORD-GRANT-HOWARD-MITCHELL-RICHLAND-WINNESHIEK- 823 PM CDT WED MAY 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. THE MAIN THREATS LOOK TO BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA FRIDAY THROUGH TUESDAY. HOWEVER...IT IS TOO EARLY TO DISCERN IF SEVERE WEATHER COULD OCCUR WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. AJ/HALBACH
In the hours before
Local storm report, May 2, 8:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
841 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 2 NW OAK CENTER 44.37N 92.43W
05/02/2012 M1.75 INCH WABASHA MN AMATEUR RADIO
&&
ZTLocal storm report, May 2, 8:46 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
846 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 5 SW LAKE CITY 44.40N 92.35W
05/02/2012 M1.75 INCH WABASHA MN LAW ENFORCEMENT
&&
ZTLocal storm report, May 2, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
859 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 1 N OAK CENTER 44.36N 92.40W
05/02/2012 WABASHA MN AMATEUR RADIO
WATER 8 TO 9 INCHES DEEP OVER HWY 16
&&
ZTLocal storm report, May 2, 9:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
901 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLASH FLOOD 5 S LAKE CITY 44.37N 92.28W
05/02/2012 WABASHA MN TRAINED SPOTTER
4 TO 5 FT DITCHES FULL
&&
ZTLocal storm report, May 2, 9:18 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
918 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL WABASHA 44.37N 92.05W
05/02/2012 M1.75 INCH WABASHA MN LAW ENFORCEMENT
CTY RD 10 JUST OUTSIDE OF WABASHA. 50 MPH WINDS ESTIMATED
AS WELL.
&&
ZTLocal storm report, May 2, 9:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
923 PM CDT WED MAY 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL 7 NW WABASHA 44.44N 92.15W
05/02/2012 M1.00 INCH PEPIN WI AMATEUR RADIO
&&
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:48 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 72 min |
| May 2, 9:19 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 56 min |
| May 2, 9:33 PM CDT | Tornado Warning | ARX | Buffalo | 27 min |
| May 2, 9:53 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 52 min |
| May 2, 10:26 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 30 min |
| May 3, 7:11 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau, Vernon | 49 min |
| May 3, 7:45 AM CDT | Severe Thunderstorm Warning | ARX | Adams | 30 min |
| May 3, 8:09 AM CDT | Severe Thunderstorm Warning | ARX | Richland | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.